Universidad Complutense de Madrid
E-Prints Complutense

Automorphisms of Klein surfaces with fixed points.

Impacto

Downloads

Downloads per month over past year

Corrales Rodrigáñez, Carmen and Gamboa, J. M. and Gromadzki, G. (1999) Automorphisms of Klein surfaces with fixed points. Glasgow Mathematical Journal, 41 (2). pp. 183-189. ISSN 0017-0895

[img] PDF
Restringido a Repository staff only

140kB

Official URL: http://journals.cambridge.org/action/displayJournal?jid=GMJ


URLURL Type
http://www.cambridge.org/Publisher




Item Type:Article
Uncontrolled Keywords:Nec Groups; Subgroups
Subjects:Sciences > Mathematics > Group Theory
ID Code:14954
Deposited On:24 Apr 2012 11:03
Last Modified:25 Jun 2018 11:25

Origin of downloads

Repository Staff Only: item control page